# SDR DALA2018081905179

- Difficulty date: August 19, 2018
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1681
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 651, L/P 0702437) R/H FRAME 1681 REPLACEMENT SECTION HAS TOOLING DAMAGE ON INNER CHORD OUTER SURFACE. REPAIRED PER PRI 570821-14 REV 0, 1, & 2. COMPLIED WITH ER/A 570821-14AD REV ORIGINAL. REPAIRED PER PRI 570821-14 REV 0, 1, & 2. COMPLIED WITH ER/A 570821-14AD REV ORIGINAL.
